Mathematical Journal of Ibaraki University
Online ISSN : 1883-4353
Print ISSN : 1343-3636
ISSN-L : 1343-3636
Existence and non-existence of caloric morphisms with Bateman space-mapping for radial metrics
Katsunori Shimomura
Author information
JOURNALS FREE ACCESS

2019 Volume 51 Pages 1-12

Details
Abstract

In semi-euclidean spaces, conformal mappings are consists of similarities, inversions, and Bateman mapping [14]. In this note, we shall discuss problems whether there exist caloric morphisms with Bateman space mapping for radial semi-euclidean metrics. It is based on the similar arguments as were used in [8], [9], and [10].

Information related to the author
© 2019 Department of Mathematics, Faculty of Science, Ibaraki University
Next article
feedback
Top